Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 40, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jul 14, 2011, 8:47 PM CDT for 4 counties in Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2011, 8:47 PM CDT (01:47 UTC)
- Expired
- Jul 15, 2011, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, AL, Limestone County, AL, Madison County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 9:00 PM CDT | FLASH FLOOD | 2 N Madison, AL | MOVING WATER COVERING SEVERAL 30-40 FT SECTIONS OF HARBIN RD IN MADISON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1988 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
167
WGUS54 KHUN 150147
FFWHUN
ALC079-083-089-103-150500-
/O.NEW.KHUN.FF.W.0040.110715T0147Z-110715T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
847 PM CDT THU JUL 14 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL LAWRENCE COUNTY IN NORTHWEST ALABAMA...
NORTHWESTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
SOUTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
WEST CENTRAL MADISON COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL MIDNIGHT CDT
* AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS UP TO TWO INCHES HAVE OCCURRED IN
SOME OF THE WARNED AREA...AND ANOTHER ONE TO TWO INCHES IS
POSSIBLE IN SOME AREAS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ATHENS...DECATUR...MADISON...FLINT CITY...HARVEST AND TRINITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3495 8680 3476 8656 3441 8709 3456 8730
3491 8698
$$
KDW2 follow-up statements
902
WGUS74 KHUN 150242
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
942 PM CDT THU JUL 14 2011
ALC079-083-089-103-150500-
/O.CON.KHUN.FF.W.0040.000000T0000Z-110715T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE AL-LIMESTONE AL-MADISON AL-MORGAN AL-
942 PM CDT THU JUL 14 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN MORGAN...
WEST CENTRAL MADISON...SOUTHEASTERN LIMESTONE AND EAST CENTRAL
LAWRENCE COUNTIES UNTIL MIDNIGHT CDT...
AT 900 PM CDT...WEATHER SPOTTERS REPORTED MINOR STREET FLOODING
IN PARTS OF THE MADISON AREA AND SOUTH OF HARVEST. RAINFALL AMOUNTS
AROUND TWO INCHES FELL VERY QUICKLY IN PORTIONS OF THE WARNED AREA.
ALTHOUGH THE RAINFALL HAS SUBSIDED...MINOR STREET FLOODING MAY
CONTINUE THROUGH MIDNIGHT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING
INCLUDE...ATHENS...DECATUR...MADISON...FLINT CITY...HARVEST AND
TRINITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3495 8680 3476 8656 3441 8709 3456 8730
3491 8698
$$
KDW137
WGUS74 KHUN 150507
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1207 AM CDT FRI JUL 15 2011
ALC079-083-089-103-150522-
/O.EXP.KHUN.FF.W.0040.000000T0000Z-110715T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE AL-LIMESTONE AL-MADISON AL-MORGAN AL-
1207 AM CDT FRI JUL 15 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
MORGAN...WEST CENTRAL MADISON...SOUTHEASTERN LIMESTONE AND EAST
CENTRAL LAWRENCE COUNTIES HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3495 8680 3476 8656 3441 8709 3456 8730
3491 8698
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 6:20 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 14, 6:20 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 620 PM CDT THU JUL 14 2011 .UPDATE...FOR 00Z AVIATION DISCUSSION && .AVIATION... SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE GREATER TENNESSEE VALLEY THROUGH THE EVENING HOURS...WITH ADDITIONAL DEVELOPMENT EXPECTED FRIDAY MORNING. WITH BOUNDARIES BEING THE MAIN TRIGGER FOR STORM DEVELOPMENT THIS EVENING...CONFIDENCE IN TS LOCATION IS LOW...SO HAVE UTILIZED CB/VCSH AND WILL AMD AS NEEDED. PATCHY FOG WILL DEVELOP DURING THE OVERNIGHT HOURS. THIS FOG MAY FALL BELOW MVFR...AND WILL ADDRESS THAT FURTHER WITH THE 06Z TAF PACKAGE. && .DISCUSSION.../ISSUED 301 PM CDT THU JUL 14 2011/ THE SFC BOUNDARY CAUSING MUCH OF THE CONVECTION DURING THE AFTERNOON AND EVENING HOURS WILL LIKELY CONTINUE PUSHING NORTHWEST AS A WARM FRONT. THOUGH THIS BOUNDARY IS VERY DIFFICULT TO ASCERTAIN, THE NAM/GFS ARE INDICATING THAT THE LOW WILL LIKELY MOVE NORTHWEST TOWARDS N AL DURING THE OVERNIGHT HOURS AND MAY PROVIDE THE FOCUS FOR STORMS TONIGHT. IT APPEARS THAT THE MAIN REASON FOR THE MOVEMENT OF THIS FRONT NORTHWARD IS THE BUILDING OF THE SFC HIGH PRESSURE SYSTEM EAST TOWARDS THE WESTERN ATLANTIC TONIGHT INTO TOMORROW. WITH THE FRONT MOVING CLOSER TO THE SOUTHERN PERIPHERY OF OUR FORECAST AREA (MARSHALL, CULLMAN, DEKALB, FRANKLIN AL, LAWRENCE, MORGAN) HAVE ADJUSTED POPS TO THE LIKELY CATEGORY. THESE STORMS ARE EXPECTED TO CONTINUE DEVELOPING ACROSS N AL THROUGHOUT THE DAY ON FRIDAY INTO THE EVENING BEFORE IT CLEARS BY 00-02Z. THUNDERSTORM ACTIVITY SHOULD CONTINUE UNTIL JUST AFTER SUNSET ONCE THE FRONT MEANDERS NORTH. ONE THING TO NOTE IS THAT THE MODELS TEND TO HAVE GREAT DIFFICULTY HANDLING FRONTAL MOVEMENT THIS TIME OF YEAR. THUS, DID KEEP THUNDERSTORM CHANCES THROUGH FRIDAY NIGHT INTO SATURDAY. HOWEVER, THIS MAY NEED TO BE ADJUSTED. TEMPS ON SATURDAY WILL LIKELY BE LOWER GIVEN THE AMOUNT OF CLOUD COVER THAT IS POSSIBLE THROUGHOUT THE DAY. ANY THUNDERSTORMS THAT DEVELOP WILL HAVE VERY HEAVY RAINFALL AND POTENTIAL FOR MICROBURST GIVEN THE VERY HIGH PWATS, MODERATELY INVERTED V PROFILES, AND LACK OF WIND SHEAR. AS THE HIGH PRESSURE SYSTEM MOVES TOWARD BERMUDA, SOUTHEASTERLY TO EASTERLY FLOW WILL DEVELOP (AT LEAST AT THE LOW LEVELS) BRINGING SOMEWHAT COOLER AND DRIER AIR OFF THE APPALACHIANS OVER N AL. THUS, HAVE KEPT THE COOLER (ABOUT 5 DEGREES) AND SOMEWHAT DRIER TREND ESPECIALLY OVER NE AL. AS THE UPPER RIDGE BUILDS OVER THE CENTRAL PLAINS, NORTHERLY FLOW WILL SETUP OVER THE SOUTHEAST. MODELS ARE HINTING AT THE POSSIBILITY OF A MCS/SHORTWAVE FEATURE DROPPING SOUTH ACROSS THE MIDWEST ACROSS W TN/N MS ON SUNDAY MORNING. THUS, WILL KEEP CHC OF THUNDERSTORMS. BY MONDAY AND CONTINUING THROUGH MID WEEK, THE STRONG RIDGE CENTERED OVER THE CENTRAL PLAINS WILL BEGIN TO MEANDER TOWARDS THE EAST AS A BROAD TROUGH CROSSES MANITOBA AND ALBERTA. THIS WILL RESULT IN A GRADUAL WARMUP BACK INTO THE VERY HOT AND HUMID CONDITIONS. ONE THING THAT WILL BE DIFFERENT FOR THE CONDITIONS THIS TIME IS THAT THE HIGH WILL ALMOST BE PARKED ON TOP OF US, WHICH WILL LIKELY MEAN LOWER CHANCES FOR THUNDERSTORMS. SO, HAVE PRETTY MUCH KEPT SCHC OF THUNDERSTORMS ON MONDAY WITH OROGRAPHIC DEVELOPMENT ON TUESDAY OVER NE AL. LITTLE (IF ANY) DEVELOPMENT IS EXPECTED ON WEDNESDAY/THURSDAY WHICH WITH HIGHS IN THE MID TO UPPER 90S (HEAT INDICES LIKELY ABOVE 105) MEANING LITTLE RELIEF FROM THE HEAT. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && DISCUSSION...77 AVIATION...JLL
Hazardous weather outlook, Jul 14, 7:38 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 738 PM CDT THU JUL 14 2011 ALZ001>010-016-TNZ076-096-097-151000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 738 PM CDT THU JUL 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS WILL IMPACT THE TENNESSEE VALLEY THIS EVENING. SOME OF THESE STORMS MAY BE STRONG WITH GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. THERE IS A SLIGHT RISK FOR FLASH FLOODING DUE TO SLOW STORM MOVEMENT AND HIGH ATMOSPHERIC MOISTURE LEVELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SOMEWHAT BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS IS EXPECTED FRIDAY...AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE DEEP SOUTH...AND HIGH MOISTURE LEVELS CONTINUE. THE STRONGER STORMS AGAIN WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...TORRENTIAL RAINS AND FREQUENT LIGHTNING. SLOW STORM MOVEMENT AND CELLS MOVING ACROSS THE SAME AREA WILL CONTINUE TO PRODUCE A RISK OF FLASH FLOODING. A CHANCE FOR MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL CONTINUE THIS WEEKEND AND THROUGH THE MIDDLE OF NEXT WEEK. HOT CONDITIONS WILL ALSO CONTINUE THROUGH NEXT WEEK. DAILY HIGH TEMPERATURES WILL GRADUALLY WARM BACK INTO THE MID 90S AND HEAT INDEX VALUES WILL CLIMB BACK INTO THE 100-108 DEGREE RANGE BY THE MIDDLE OF NEXT WEEK. .SPOTTER CALL TO ACTION STATEMENT... FORMAL ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. HOWEVER...TIMELY REPORTS OF WIND DAMAGE AND FLOODING WILL BE GREATLY APPRECIATED. CCC/JLL
In the hours before
Special weather statement, Jul 14, 6:25 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
625 PM CDT THU JUL 14 2011
ALZ016-150000-
CULLMAN-
625 PM CDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 700 PM
CDT...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILBURN...OR 15 MILES NORTHEAST OF JASPER...
MOVING WEST AT 15 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
WILBURN.
LEWIS SMITH LAKE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3390 8710 3391 8709 3394 8711 3396 8712
3397 8714 3399 8715 3400 8712 3408 8712
3410 8701 3393 8695 3388 8709
TIME...MOT...LOC 2325Z 074DEG 12KT 3399 8709
KDWSpecial weather statement, Jul 14, 6:44 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
644 PM CDT THU JUL 14 2011
ALZ010-150015-
DE KALB-
644 PM CDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 715 PM CDT...
AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RAINSVILLE...MOVING EAST AT 15 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT PAYNE.
ADAMSBURG.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3448 8557 3447 8556 3446 8558 3443 8558
3438 8562 3436 8565 3440 8594 3455 8591
3457 8588 3456 8552 3455 8551 3452 8551
TIME...MOT...LOC 2344Z 277DEG 15KT 3448 8579
KDWSpecial weather statement, Jul 14, 6:51 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
651 PM CDT THU JUL 14 2011
ALZ006-150030-
MADISON-
651 PM CDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 730 PM
CDT...
AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OWENS CROSSROADS...OR 13 MILES SOUTHEAST OF
HUNTSVILLE...MOVING WEST AT 5 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HAMPTON COVE.
OWENS CROSSROADS.
HADEN.
FARLEY...HUNTSVILLE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3450 8653 3458 8657 3475 8661 3475 8636
3463 8636 3462 8633 3453 8632 3451 8634
3452 8635 3451 8637 3452 8639 3450 8639
3448 8642 3448 8648
TIME...MOT...LOC 2351Z 076DEG 4KT 3460 8644
KDWSpecial weather statement, Jul 14, 7:05 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
705 PM CDT THU JUL 14 2011
ALZ009-TNZ097-150045-
FRANKLIN-JACKSON-
705 PM CDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND JACKSON COUNTIES
UNTIL 745 PM CDT...
AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHERWOOD...OR 14 MILES NORTHWEST OF
BRIDGEPORT...MOVING SOUTHWEST AT 15 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ANDERSON.
BASS.
BASS.
JERICHO.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3500 8586 3499 8585 3499 8584 3485 8602
3505 8621 3522 8586 3521 8586
TIME...MOT...LOC 0005Z 049DEG 15KT 3507 8591
KDWSpecial weather statement, Jul 14, 7:26 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
726 PM CDT THU JUL 14 2011
ALZ005>007-150115-
LIMESTONE-MADISON-MORGAN-
726 PM CDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE...MADISON AND MORGAN
COUNTIES UNTIL 815 PM CDT...
AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LACEYS SPRING...OR 10 MILES SOUTH OF
REDSTONE ARSENAL...MOVING WEST AT 20 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
VALHERMOSO SPRINGS.
TRIANA.
SOMERVILLE.
MOORESVILLE.
PRICEVILLE.
LEESDALE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3463 8696 3464 8653 3448 8650 3450 8653
3454 8655 3445 8657 3438 8691
TIME...MOT...LOC 0026Z 079DEG 18KT 3454 8662
KDWSpecial weather statement, Jul 14, 8:28 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 828 PM CDT THU JUL 14 2011 ALZ004>007-150215- LAWRENCE-LIMESTONE-MADISON-MORGAN- 828 PM CDT THU JUL 14 2011 ...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...LIMESTONE...MADISON AND MORGAN COUNTIES UNTIL 915 PM CDT... AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOORESVILLE...OR NEAR DECATUR...MOVING SOUTHWEST AT 15 MPH. WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... DECATUR. FLINT CITY. TRINITY...BASHAM. NEEL. CADDO...HILLSBORO. CHALYBEATE SPRINGS...SPEAKE. RAINFALL AMOUNTS AROUND ONE TO TWO INCHES ARE POSSIBLE FROM THESE THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3434 8717 3460 8734 3482 8675 3460 8660 TIME...MOT...LOC 0128Z 062DEG 14KT 3461 8694 KDW
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:26 PM CDT | Special Weather Statement | HUN | Morgan | 49 min |
| Jul 14, 8:28 PM CDT | Special Weather Statement | HUN | Morgan | 47 min |
| Jul 15, 6:19 PM CDT | Special Weather Statement | HUN | Madison | 41 min |
| Jul 15, 6:30 PM CDT | Flash Flood Warning | HUN | Madison | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.